# SDR ASAA2012112593371

- Difficulty date: November 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 16,332 hours, 5,171 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 1780GK
- Condition: False Indication
- Location: Wx Radar
- Part time: 16,332 hours, 5,171 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR RETURN SHOWS GHOST IMAGES LT AND RT OF CENTER, VISIBLE AT ALL TIMES IN CLEAR AIR.  ACFT GROUNDED.  PERFORMED FIM TASK 34-43, TASK 801, WEATHER RADAR FAIL DISPLAY MX MESSAGE TILT CODE -1 . REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-43-31 PB 401.  CHECKED IAW AMM 34-43-00-710-802-001 NO FAULT NOTED, OPS CHECKED GOOD.
